MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC NAVIGATION, INC. PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS210-030S-LIGHT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3, h6): no device have been received by the manufacturer for evaluation.Codes b17, c20 & d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a handpiece.It was reported that during intra-operative use, the piece of protective sheath detached from handpiece.There was no patient impact reported.

Brand Name
PLASMABLADE X PS210-030S-LIGHT 3.0SL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette,co
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette,co
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25296494
Report Number1723170-2026-00801
Device Sequence Number9517576
Product Code GEI
UDI-Device Identifier00763000279165
UDI-Public(01)00763000279165(17)281130(10)2412058(20)01
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS210-030S-LIGHT
Device Catalogue NumberPS210-030S-LIGHT
Device Lot Number2412058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/27/2026
05/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/25/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale